Translator Disclaimer
01 February 2007 Companion forms over totally real fields, II
Toby Gee
Author Affiliations +
Duke Math. J. 136(2): 275-284 (01 February 2007). DOI: 10.1215/S0012-7094-07-13622-6

Abstract

We prove a companion forms theorem for mod l Hilbert modular forms. This work generalises results of Gross [Gr] and Coleman and Voloch [CV] for modular forms over Q and gives a new proof of their results in many cases. The methods used are completely different to previous work in this area and rely on modularity lifting theorems and the general theory of deformations of Galois representations

Citation

Download Citation

Toby Gee. "Companion forms over totally real fields, II." Duke Math. J. 136 (2) 275 - 284, 01 February 2007. https://doi.org/10.1215/S0012-7094-07-13622-6

Information

Published: 01 February 2007
First available in Project Euclid: 21 December 2006

zbMATH: 1121.11039
MathSciNet: MR2286631
Digital Object Identifier: 10.1215/S0012-7094-07-13622-6

Subjects:
Primary: 11F33

Rights: Copyright © 2007 Duke University Press

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.136 • No. 2 • 01 February 2007
Back to Top